A note on causality in Banach spaces

Marcus Waurick

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this note we provide examples that show that a common notion of causality for linear operators on Banach spaces does not carry over to the closure of the respective operators. We provide an alternative definition for causality, which is equivalent to the usual definition for closed linear operators but does carry over to the closure.
Original languageEnglish
Pages (from-to)404-412
Number of pages9
JournalIndagationes Mathematicae
Volume26
Issue number2
Early online date7 Jan 2015
DOIs
Publication statusPublished - 31 Mar 2015

Keywords

  • causality
  • evolutionary equations
  • resolution space

Cite this